# SDR AALA201707319043

- Difficulty date: July 27, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 53,720 hours, 25,317 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: SIC5059110207
- Part serial: 1240
- Condition: Malfunctioned
- Location: Fuel Qty
- Part time: 52,045 hours, 22,193 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL CENTER TANK PUMP NR 1 INTERMIT LOW PRESSURE WARNING WITH NO FUEL IN CENTER TANK. REPLACED FQIC IAW AMM 28-42-34. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
